Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had unprotected sex while on period. Sudden stoppage of menstruation. Normal?

If you had unprotected sex while on your period on the third or fourth day and the very next day your period that s usually seven days went away. Is this normal? As I feel sick naseous and going to bathroom a lot. I also had sex again the next morning and we were available to let him use pull out method that time. I also have slight spotting brownish red discharge . I have never had a period end abruptly like this before. I m not having any urinary problems. As I know what a uti feels like. Well, il let you lead the way please help explain this. I know it sounds crazy but its scary to know that I feel like this.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
This is not safe way of doing thing. Youhave all chances of being pregnant.First go for pregnancy test. If negative do your urine test. Adopt proper preg nancy prevention treatment on doctor advise.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor